Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Is it possible to do the abortion through pills ?

mam,i am married and have a son also of 3 yrs, but this time my periods are delayed from a week,so i want abortion through pills ,how much time wil this process take and could this possible without any problem? and i want know the location of your clinic in dhanbad so i can visit and inform me is there any extra chargeable timing for appointment with you under no rush....
Asked On : Sat, 2 Apr 2011
Answers:  1 Views:  168
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
General & Family Physician 's  Response
Hi,Taneesha,first of all please confirm the pregnancy by pregnancy kit available in stores.Then after abortin with pills is possible.Please get in touch with any gynecologist in your area who can help.In most of the cases the drugs are safe,please avoid any self medication.After this please think about usuing contraceptives to avoid this kind of problems.
wishing you good health.
Answered: Mon, 11 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor